# SDR AALA20120504006

- Difficulty date: May 4, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 36,520 hours, 14,959 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB HAS MISDRILLED HOLES AND A CRACK ON THE FORWARD OUTBOARD SIDE AT STATION 986 TO 1006 AND LEFT BUTTLINES 47 TO 64.  REPAIRED MISDRILLED HOLES PER EA 737-53-023495 AND REPLACED WEB PER AARD 51-10-05-1 AND SRM 51-20-10-0G.
